# SDR VNAA0508025

- Difficulty date: August 26, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 3,515 hours, 3,513 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND THE  FLAPS FAIL MESSAGE ILLUMINATED WITH FLAPS AT 8 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED.  MAINTENANCE RESET THE FECU IAW CRJ200 SL:00-001.  FLAP SYSTEM OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
